# SDR CA051104014

- Difficulty date: October 28, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 30B615004
- Condition: Failed
- Location: Engine Rpm
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMEDOUT ON DESCENT FOLLOWING A COMMANDED REDUCTION TO IDLE POWER. AN IN-FLIGHT RE-LIGHT WAS SUCCESSFULLY CARRIED OUT.  THE ENGINE N1 SPEED SENSOR S WERE SUBSEQUENTLY REPLACED.
